Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stopped depo, had sex, brown discharge, cramps, headache. Advice?

Hello, i am 33 years old, i stop takeing the depo shot June of 2011 and started my cycle March of 2012 my cycle has been reg so far, my cycles last about 3 to 4 days, the month of sept my cycle lasted for two days and on the third day it was almost nothing there, i had sex during oulvation, and i had sex two days after my cycle ended witch made me bleed a little, than followed by a slight brown discharge , i have slight cramps and a bad headache , do you have any advice for me..........
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor